# SDR ASOA2015072713546

- Difficulty date: July 27, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT FLOOR SEAT TRACKS FROM FS 559-FS 559+80 HAVE SEVERAL AREAS OF CORROSION AROUND SCREW HOLES.  REMOVED LT AND RT FLOOR SEAT TRACKS FROM FS 559 TO FS 559+80 IAW AMM 53-01-11-000-802 AND SRM 51-41-02.  LOCATED HOLES IN BULK MATERIAL, PN N126-2075, PO W35264 FS 559-FS 559+80, LT AND RT IAW SRM 51-40-11 AND REO 601R-53-00-485. ALODINED, PRIMED AND PAINTED SEAT TRACK IAW REO 601R-53-00-485.  COMPLETED REO 601R-53-00-485. FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A.
